MathSciNet Relay Station
MathSciNet bibliographic data
MR592712 32B10 (14H99)
Maurer, Joseph Puiseux expansion for space curves. Manuscripta Math. 32 (1980), no. 1-2, 91–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement